| Model Number |
VP-580-X |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
06/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when the surgeon used the device with the pusher to go down on a laparoscopic replacement valve of a mitral plasty procedure, the thread of the device broke.Surgical time was extended by 30 minutes or more due to increase time of the device for extra-corporal circulation.Surgeon used another device to resolve the issue.No patient injury.